# SDR DALA2024050805039

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 13,403 hours, 6,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 70067A010001
- Part serial: 7006700267
- Condition: Smoke
- Location: Nr 1
- Part time: 13,397 hours, 6,205 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 8109 - FUME - DUE TO VISIBLE SMOKE IN THE CABIN WITH "L PACK FAIL" AND "L PACK OVHT". CORRECTIVE ACTION: REPLACED LEFT AIR CYCLE MACHINE (ACM) AND TEMPERATURE CONTROL VALVE. (LP# 5796196)
